# SDR DLL16950805

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fail Safe Strap
- Condition: Delaminated
- Location: C-1 Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FUSELAGE SKIN FAIL SAFE TEAR STRAP DELAMINATED AT FS 709-729 ABOVE STRINGER 40.  REPAIRED PER SRM 53-31-00, PG 830.
